# SDR MASA200602608

- Difficulty date: November 20, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 25,689 hours, 22,488 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7251 CHS.  RIGHT FLAP POSITION INDICATION FLUX IN CRUISE FLIGHT.  MX CLEANED AND RESECURED CONNECTOR TO FLAP POS TRANSMITTER, OPS CHECK NORMAL.
